Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Epilepsy

Hospitalized with Seizures

03/22/2010

Question:

I was in the hospital for seizures on Sunday, it is now Friday. As of last night I noticed the arm which the dilatin was placed in from a IV is swollen red and hot to the touch. It feels like the muscle is tight and tense but that part always happenes after a iv source. should I go back to the ER

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

For more information:

Go to the Epilepsy health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org